# SDR 98ZZZX3533

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GCRPH
- Make and model: Airbus A320-231
- Aircraft serial: 424
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 301
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY 'D' AND 'E' EMERGENCY LIGHTS INOPERATIVE.  RE-LAMPED, BOTH OPERATIONAL CHECKS NORMAL.
